MAUDE Adverse Event Report: ELUTIA INC. ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE; CANGAROO RM ANTIBACTERIAL ENVELOPE

ELUTIA INC. ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE; CANGAROO RM ANTIBACTERIAL ENVELOPE
Model Number CMCV-124-LRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Elutia lhr review completed on 08/19/2025 for lot m25c1060 and subassembly lot m25b1038.No discrepancies in the manufacturing process were noted in either batch record during review.It is noted that per the instructions for use (ifu - art20837 rev.A, ifu elupro antibiotic-eluting bioenvelope) provided with the finished elupro device, "infection" is listed within the potential complications associated with device usage.Infection is a known complication with the implant of a cardiac implantable device for cardiac surgical procedure.
 
Event or Problem Description
Email was received from an elutia sales representative regarding a patient adverse event.It was reported that, the patient had a pocket revision with a bivicd with av node pacemaker implant on (b)(6) 2026 along with the implant of a large elupro antibiotic-eluting bioenvelope (model cmcv-124-lrg, lot m25c1060).At device check, the site became aware that the patient developed red oozing and was treated with oral antibiotics.On (b)(6) 2025, the patient was admitted to the emergency room with brown liquid oozing; iv antibiotics were given.On (b)(6) 2025 the device was explanted.Another device was re-implanted on (b)(6) 2025.

Brand Name
ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE
Common Device Name
CANGAROO RM ANTIBACTERIAL ENVELOPE
Manufacturer (Section D)
ELUTIA INC.
1100 old ellis road
ste. 1200
roswell 30076
Manufacturer (Section G)
ELUTIA INC.
1100 old ellis road
ste. 1200
roswell GA 30076
Manufacturer Contact
michael hennick
1100 old ellis road
ste 1200
roswell 30076
4705144023
MDR Report Key22878007
Report Number3005619880-2025-00008
Device Sequence Number16045172
Product Code FTM
UDI-Device Identifier00859389005348
UDI-Public00859389005348
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K233991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2025
Device Model NumberCMCV-124-LRG
Device Lot NumberM25C1060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale